# SDR QXEA200800874

- Difficulty date: August 11, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 17,856 hours, 12,810 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - ON LANDING ROLL OUT THE ACFT PULLED RT WITH EQUAL BRAKING APPLIED.  TEMPS 01 LT AND 04 RT.  MAINTENANCE PERFORMED AN INSPECTION OF THE BRAKES WITH NO DEFECTS NOTED.  PERFORMED A TAXI CHECK AT VARIOUS SPEEDS WITH NO DEFECTS NOTED.  COULD NOT DUPLICATE.  RETURNED TO SERVICE.  NO PARTS REPLACED.  (S)
